# SDR DALA2020111903796

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 64881
- Aircraft time: 5,829 hours, 2,329 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A1010109
- Part serial: F11023
- Condition: Inoperative
- Location: Nr 1 Stick Shake
- Part time: 19,098 hours, 7,384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIV- DIVERTED TO DEN DUE TO BOTH STICK SHAKERS CONTINUOUSLY ACTIVATED.    ON ARRIVAL RIGHT STICK SHAKER ACTIVATED, RESET C/B.  PERFORMED LT-RT SMYD COMPUTER BITE CHECKS, SMYD-1 FAULT 27-31009.  SMYD-2 FAULT 27-32009 RECORDED.  REPLACED RT AOA SENSOR AND SMYD-2.  OPERATIONS CHECKS GOOD.  REPLACED LT AOA SENSOR AND SMYD-1 PRECAUTIONARY.  PERFORMED WIRING CHECKS BETWEEN BOTH TEST SWITCHES AND LT-RT STICK SHAKERS.  OPERATIONS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
